# SDR ASOA2014030610085

- Difficulty date: February 20, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,651 hours, 33,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL ACCESS PANEL HOLE 610AB HAS MULTIPLE INDICATIONS ON INBD 7 FWD SIDE 50 PERCENT FCH.  FAILED NDT.  COMPLIED WITH EC/TC EO 600-57-81. C/W IAW REO 601R-57-21-030, REV L.
